# SDR DALA2021121707846

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FOUND RH WING I/B AILERON O/B FAIL SAFE FITTING WORN. CORRECTIVE ACTION: THE FAIL SAFE FITTING REMOVED AND REPLACED AS PER B767-300 SRM51-40-02. (2053890)
